Contents of Vol. 10, No. 2                               DOI: 10.5644/SJM.10.2.00

E. Ballico
Zero-dimensional schemes in the plane 141-154
M. Ghasemi Kamalvand and P. Karimi Beiranvand
-conjugate-normal matrices 155-160
M. K. Aouf, A. O. Mostafa, A. Y. Lashin and B. M. Munassar
Partial sums for a certain subclass of meromorphic univalent functions 161-169
Rabil Ayazoglu (Mashiyev) and Mustafa Avci
Existence of three solutions for a quasilinear elliptic equation involving the p(x)-Laplace operator 171-183
M. R. Yadav, A. K. Sharma and B. S. Thakur
Best proximity point theorems for multi-valued mappings in complete metric spaces 185-195
Dennis Nemzer
Extending the Stieltjes transform 197-208
Poom Kumam and Nguyen Van Dung
Some remarks on generalized metric spaces of Branciari 209-219
S. S. Dragomir
Some inequalities of Čebyšev type for functions of operators in Hilbert spaces 221-235
Adara M. Blaga
The geometry of Golden conjugate connections 237-245
Sudip Kumar Pal
On and -Cauchy nets and completeness         247-255
Hemant Kumar Nashine
Fixed points and cyclic contraction mappings under implicit relations and applications to integral equations 257-270